# SDR ABXA040116

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,995 hours, 27,628 cycles
- Engine: Pwa JT3D7
- Engine time: 35,936 hours, 12,177 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

UPON INITIAL CLIMBOUT, NR 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  NR 2 ENGINE OIL PRESSURE WAS NOTED TO BE 28 PSI AND OIL QUANTITY DECREASING.  SHUT DOWN ENGINE AT 0424Z.  N1 AND N2 RPM'S NOTED: 22/35.  ENGINE OIL PRESSURE IN CRUISE: 3 PSI.  REPLACED NR 2 ENGINE.
